# SDR SWIA200921982

- Difficulty date: July 12, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 28,712 hours, 41,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AT ROW 1 INOP. (FLT 6236)RELAMPED.
